# SDR R61A2024022300080

- Difficulty date: February 1, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 19,632 hours, 13,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086055001
- Condition: Corroded
- Location: Frm 84 Rbl 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR 84 RBL 26 FOUND TO HAVE CORRODED FLOOR SUPPORT STRAP. STRAP WAS REPLACED IAW EMB175 SRM 51-43-03
